Okay..so on Aug 24 I started bleeding this brown blood, not enough for a tampon, pad, or even panty liner. It was kind of clumpy. I went to doctor on the Monday after (Aug 26) and he said it was old blood and that I had blood in my pee (Duh!! It was coming out of my vagina into the cup when I peed..idiot doctor)...So then on Wednesday the 28 we took a family trip to the beach for my birthday on 9/1...I bled the whole time...I woke up on 8/31 and no more brown blood...at times during the week it had a pink hue to it but was more tan color and sometimes almost black. I did my research since that doctor was an idiot and through my research, it could have been implantation bleeding, a miscarriage, a vaginal infection (which the doctor said it wasn't when he called me back with the pap results)...and if it was a miscarriage it says it would have been followed by bright red blood..which I never had...so I was hoping it was implantation bleeding that just lasted a long time. Someone even said it could have been a period that was just bleeding out old blood since I haven't had a period since July 6-July 12, but it was SO light that it wasn't like a period..lasted as long as a usual period for me..but was not even light..only showed up on the paper when I wiped...Now, I do have PCOS..so this year I have only had 2 periods (not including this brown blood) The first on January 18 after I had my IUD out for only 4 days..but pretty heavy...and the one in July for a week..spotting for the last 2 of those days...Anyone have any ideas what this bleeding was??? I'm going to start measuring BBT again tomorrow...I have been having breast tenderness...horrible migranes..and some irritability/mood swings...I even had diarrhea for a month in July..was even hospitalized for it...they made diet changes thinking it was siliac or crohns..but it's not. So they chalked it up to my metformin...which I have taken for years in the past...so I quit taking it and the diarrhea continued until around the 6th of August..I'm going to start taking my metformin again to see if it starts back.